# SDR SWAA2018121327630

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 59,872 hours, 35,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 656739615
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE LOOSE OUT OF CANISTER.  SECURED HOOK AND LOOP FLAP PER AMM.
